# SDR 04FDEA02560

- Difficulty date: August 24, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 791
- Aircraft time: 9,096 hours, 5,008 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Chipped
- Location: Zone 400
- Component: Thrust Reverser
- Component part number: 683L293G01
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE O/B T/R, LOWER FWD HINGE PNL IS CHIPPED OFF IN TWO PLACES ON THE FWD SIDE.  REPAIRED DAMAGED BLOWOUT DOOR PER EA 6-7830-81874. (OPEN)
